# SDR CA960429003

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve Cover
- Part number: 98510662
- Condition: Worn
- Location: Fuel Select
- Part time: 8,274 hours
- Component: Cessna, 98510674
- Stage of operation: TO
- Nature of condition: O, R
- Precautionary procedure: C, D

## Discrepancy

(CAN) AIRCRAFT LOST POWER ON TAKEOFF ROLL. THE TAKEOFF WAS ABORTED. WHEN THE FUEL SELECTOR WAS MOVED THE POWER WAS RESTORED. INSPECTION OF THE VALVE SHOWED WEAR TRACKS BETWEEN THE DETENT LOCKING HOLES SO THAT POSITIONING OF THE SELECTOR HANDLE WAS NOT IN THE PRECISE DETENT SPOT. VALVE WAS REWORKED AND A NEW VALVE WAS ORDERED.
